Author = Kharat, Vinod Vijaykumar
Number of Articles: 2
1. On global existence and Ulam-Hyers stability of $\Psi-$Hilfer fractional integrodifferential equations

Volume 9, Issue 1, Winter 2021, Pages 119-135

Vinod Vijaykumar Kharat; Anand Rajshekhar Reshimkar


2. A nonlocal Cauchy problem for nonlinear fractional integro-differential equations with positive constant coefficient

Volume 7, Issue 1, Winter 2019, Pages 133-151

Shivaji Ramchandra Tate; Vinod Vijaykumar Kharat; Hambirrao Tatyasaheb Dinde